# SDR AALA20110804AFW01

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 59,322 hours, 20,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 64149101
- Condition: Separated
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: 64356101
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL MAINTENANCE OF EMERGENCY LIFE RAFT, ONE CHAMBER OF THE RAFT DID NOT INFLATE.  UPON INVESTIGATION, IT WAS FOUND THAT THE ASPIRATOR, THE DIFFUSER/MIXING TUBE, HAD SEPARATED FROM THE INLET HOUSING.  REMOVED ASPIRATOR AND INSTALLED A SERVICEABLE ONE.
